# SDR ABXA9800665

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36471172N
- Condition: Cracked
- Location: Bs 960
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 960 FITTING CRACKED BETWEEN LONGERON 24L AND THE PRESSURE WEB.  REPLACED FITTING IAW DC8 SRM 51-1-21 AND 51-3-0.
